Happy Dragoness - email@example.com
Hello all fellow sufferers. My story is light compared to some of yours. I started to feel pain when sitting down in January of this year (2005), I now believe this to be as a result of trying to remove tree roots from my new garden, having aggravated a coccyx fracture from over 12 years ago. Letting the pain get gradually worse and trying the usual hemorrhoid creams and then frightening myself into thinking I had bowel cancer, as my father died from cancer.
Eventually the pain got so bad I had to go see the Doctor. In February I was put on Diclofenac tablets for the pain, and I thought he told me I could not be on them for too long at that time, but I found they offered me enough relief to be able to at least sit down for short periods of time.
Going back to get repeat prescriptions, have been on them for almost 6 months now but have had a nasty shock. I have just come home from hospital where in the early hours of Wednesday morning I was taken by ambulance with a suspected heart attack. Having had an angiogram and thankfully finding that no damage has been done to my heart from the erratic beating of it. I was also very sick in the hospital, I think from all the medication they pumped in me, but they tell me my heart episode could have been caused by the erosion of the lining of my stomach by these tablets.
Subsequently they have told me not to take these tablets any more and I am on Omeprazole to try and help repair my stomach or at least stop it from getting any worse. In the hospital they told me that there are better things I could be taking to help with the pain but that they are more expensive than Diclofenac.
Of course I will be asking my doctor to change my medication today and I hope for a better outcome. I know no two people are the same, but is it fair to play with us like this and possibly cause worse damage just for the sake of a few pennies?
I am awaiting an appointment with a private orthopaedic surgeon in August I hope all goes well for myself and also for all other sufferers.